Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Penis gets big, nocturnal emission on getting exotic dreams. How can I prevent this?

hai doctor.............. iam 20 years old boy... now a days i am facing a problem.. while sleeping hours, in the deep sleep while i am seeing some sexy dreams, my pennis wil become big and the sperm is coming out automatically. it is makes me mentally upset in the morning itself.... how can i change this??? is there any treatment for this??? how can i prevent this????...
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there,
am dr.surendran
nice to meet you here in HCMagic
i completely understand your problem

dont worry,,its perfectely normal for your age,,

your sexual deveolpment is good,,by the way,,if you feel stressed for this,,,just meditate,
concentrate on something which drives you out of the sex taught
keep always occupied
hope i helped your query
with regards g.surendiran hcmagic

Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor